# SDR 7C7A20191022514

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 45,578 hours, 51,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 85210021
- Condition: Dented
- Location: Pax Door
- Part time: 45,578 hours, 51,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE AND MULTIPLE DENT DAMAGE TO PASSENGER DOOR OUTER SKIN ASSEMBLY BETWEEN X220.78 - X252.62 ABOVE STOP #3.  THE PERMANENT REPAIR FOR CREASE AND MULITPLE DENT DAMAGE TO PASSENGER DOOR OUTER SKIN ASSEMBLY WILL BE ACCOMPLISHED IAW DEHAVILLAND AIRCRAFT OF CANADA LIMITED RD 8-52-1686 ISSUE 1 DATE 19 OCTOBER 2019.
